# SDR DHL2001702002

- Difficulty date: January 30, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKEOFF DUE TO TAKEOFF WARNING HORN.  FLAPS, SPEEDBRAKE AND TRIM ALL PROPERLY SET.  PERFORMED T/O WARN TEST PER MM 31-26-0 PARA 6, TEST OK.
